EconPapers    
Economics at your fingertips  
 

(∈, ∈∨q)‐Fuzzy BCK‐Submodules

M. M. Altaiary, S. A. Bashammakh and N. O. Alshehri

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: We introduce the concept of generalized fuzzy module of BCK‐algebras and present some fundamental properties. Also, we introduce the concept of generalized interval‐valued fuzzy BCK‐submodule and present some fundamental properties.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/8746275

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:8746275

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:8746275